On a question of Noiri

Maximilian Ganster, M. Mrsevic, I. Reilly

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)125-127
JournalQuestions and answers in general topology
Volume6
Publication statusPublished - 1988

Cite this

Ganster, M., Mrsevic, M., & Reilly, I. (1988). On a question of Noiri. Questions and answers in general topology, 6, 125-127.

On a question of Noiri. / Ganster, Maximilian; Mrsevic, M.; Reilly, I.

In: Questions and answers in general topology, Vol. 6, 1988, p. 125-127.

Research output: Contribution to journalArticleResearchpeer-review

Ganster, M, Mrsevic, M & Reilly, I 1988, 'On a question of Noiri' Questions and answers in general topology, vol. 6, pp. 125-127.
Ganster, Maximilian ; Mrsevic, M. ; Reilly, I. / On a question of Noiri. In: Questions and answers in general topology. 1988 ; Vol. 6. pp. 125-127.
@article{75b3b0565a7b47279ad97db2574dd6a9,
title = "On a question of Noiri",
author = "Maximilian Ganster and M. Mrsevic and I. Reilly",
year = "1988",
language = "English",
volume = "6",
pages = "125--127",
journal = "Questions and answers in general topology",
issn = "0918-4732",

}

TY - JOUR

T1 - On a question of Noiri

AU - Ganster, Maximilian

AU - Mrsevic, M.

AU - Reilly, I.

PY - 1988

Y1 - 1988

M3 - Article

VL - 6

SP - 125

EP - 127

JO - Questions and answers in general topology

JF - Questions and answers in general topology

SN - 0918-4732

ER -